# SDR SWAA2021120142240

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUTOUT AFT SHIELD AT WL 162; RBL 22; STA 847+12; STA 847+15; STA 847+18 AND RBL 21 WL 162 STA 847+10 ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED OUT OF LIMITS; [03] LOCATED AND DRILLED ACB AFT SHIELD AT BS847 - BS867 RBL 22 WL162 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [04] ADDED PART; [05] VERIFIED LOCATED AND DRILLED ACB AFT SHIELD AT BS847 - BS867 RBL 22 WL162 PER SRM 51-40-05-0G-0 AND DWG 146A0081
